I recently took a legal steroid after being injured in a biking accident. I now have gynecomastia on both sides of my chest. It is not extremely bad but it is noticable. I consulted one doctor who said it would go away while another doctor said surgery or possibly a medication is the only cure. It does hurt and I hate having the puffy nipples. However, I don't want to take medication if it will go away on its own ( I have had it for several months). I don't want to wait and find out later that I could have had surgery or taken an anti-estrogen a year ago and it would be gone by now. WHAT SHOULD I DO?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.